# SDR SIMA973262

- Difficulty date: November 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 447
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Part number: 8E50055880
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HRL - FLT 3665 - F/A REPORTED AN ELECTRICAL SMOKE SMELL IN CABIN.  CHECKED A/C.  FOUND SAFE FOR FERRY FLIGHT HRL TO DFW.  DFW FOUND TRANSFORMER 9AB BURNED MEL'D LIGHTS.  REPLACED POWER SUPPLY BOARD FOR SEAT 9AB.  PERFORMED OPERATIONAL CHECK SATISFACTORILY.  AIRCRAFT RETURNED TO SERVICE.  (M)
